# SDR JR2R2011103000535

- Difficulty date: October 30, 2011
- Submitted: October 30, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 13,701 hours, 9,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Part time: 13,701 hours, 9,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP LWR SURFACE CHAFED FROM PANELS 683BB & 686BB.  REPAIRED IAW RO CRJ7-57-0231 & CRJ7-57-232.
